# SDR CALA2013093091572

- Difficulty date: September 28, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 48,627 hours, 10,494 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 186
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC GENERATOR DRIVE RT IDG FAULT LOW INTERNAL OIL PRESSURE.  ADVISORY MESSAGE 2431552 LATCHED CL MODE REPLACED RT IDG IAW AMM.
